# SDR 9522199104

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FUSELAGE SKIN AFT OF THE MAIN CABIN DOOR FS 200, AT THE 6TH STOP FROM THE TOP.  REPAIRED SKIN (P/N 5911406-59) PER EA 91-102632.
